MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX TOP LOADING POLYAXIAL HEAD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX TOP LOADING POLYAXIAL HEAD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.632.001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 155.0 cm.Patient identifier: (b)(6).Date of event: unknown.Additional product codes: mnh, mni, kwq, kwp.Date of implant is not known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient underwent a posterior lumbar fusion at l3-l4 on unknown date.On unknown date it was determined the matrix top loading polyaxial head at l3 right became detached from the screw.Patient was returned to surgery on (b)(6) 2018 where the detached polyaxial head and screw were replaced with a preassembled matrix polyaxial screw.This report is for one (1) matrix top loading polyaxial head.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation; as the device has been discarded by hospital.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI MATRIX TOP LOADING POLYAXIAL HEAD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7635921
Report Number2939274-2018-52622
Device Sequence Number11391069
Product Code NKB
UDI-Device Identifier10705034744971
UDI-Public(01)10705034744971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.001
Device Catalogue Number04.632.001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date09/12/2018
Patient Sequence Number1
Patient Age75 YR
Patient Weight109